MathSciNet Relay Station
MathSciNet bibliographic data
MR1341810 20F32 (20E05 20E08 20F28)
Cohen, Marshall M.; Lustig, Martin Very small group actions on ${\bf R}$-trees and Dehn twist automorphisms. Topology 34 (1995), no. 3, 575–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement